# SDR CA140908013

- Difficulty date: August 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE OPERATOR HAS INFORMED THAT THE SUBJECT ENGINE LOST POWER AFTER LOUD BANG AND SUBSEQUENTLY THE PILOT SHUTDOWN THE ENGINE.  THE CREW PERFORMED UNEVENTFUL LANDING AT ORIGINAL AIRPORT.  THE CUSTOMER WILL REPLACE ENGINE.
